# SDR UALA2012071603847

- Difficulty date: July 16, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 70,745 hours, 12,654 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483560
- Part serial: 32
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S NR 2 WINDOW SCRATCHED AND VERY DIFFICULT TO SEE OUT OF, SAFETY ISSUE.  REPLACED FIRST OFFICER NR 2 SLIDING WINDOW, OPS CHECKED OKAY.
